Delcon Plus Tablet 10'S
TabletBox Nagercoil
Cough And Cold | Veritaz Health Care Ltd
0 likes





Short Description:
Delcon Plus Tablet 10'S is used for Cough And Cold. This contains Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 325 mg,Phenylephrine 10 mg
*This medicine need prescription
Combination:
Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 325 mg,Phenylephrine 10 mg
View Alternate₹50 ₹64.1 22% off
More than 10 Stock available
Delivery on Fri, 11 Apr | All over India
Add to cart